MathSciNet Relay Station
MathSciNet bibliographic data
MR1200412 (94a:60055) 60G10 (60F05)
Jakubowski, Adam Minimal conditions in $p$-stable limit theorems. Stochastic Process. Appl. 44 (1993), no. 2, 291–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement